# SDR ASAA2013091795995

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,563 hours, 3,198 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA252888C
- Condition: Failed
- Location: Nr 2 Spar Valve
- Part time: 10,563 hours, 3,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG WOULD NOT START,  SPAR VALVE NR 2 CIRCUIT BREAKER OUT.  ACFT GROUNDED.  R & R NR 2 ENG SPAR VALVE ACTUATOR, IAW AMM 28-22-11/401, NR 2 ENG SPAR VALVE OPS CHECK AND GROUND VERIFICATION GOOD.
